# SDR COMA0060454

- Difficulty date: May 28, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N729CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7265
- Aircraft time: 3,934 hours, 4,099 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6003603023
- Condition: Cracked
- Location: Fuselage
- Part time: 3,934 hours, 4,099 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE OF FS 718.00 AT STRINGER 6 - 7 THERE IS A CRACK IN FRAME.  REPAIRED LT SIDE OF FS 718.00 AT STRINGER 6 - 7 BY FABING REPAIR PIECE AND FILLER, INSTALLING PARTS IAW WVAC EO 601R-53-1353.
